OPEN AND CLOSED MODELS FOR NETWORKS OF QUEUES

被引:88
作者
WHITT, W
机构
来源
AT&T BELL LABORATORIES TECHNICAL JOURNAL | 1984年 / 63卷 / 09期
关键词
D O I
10.1002/j.1538-7305.1984.tb00084.x
中图分类号
TN [电子技术、通信技术];
学科分类号
0809 ;
摘要
引用
收藏
页码:1911 / 1979
页数:69
相关论文
共 68 条
[1]  
[Anonymous], 1964, PRINCIPLES RANDOM WA, DOI DOI 10.1007/978-1-4757-4229-9
[2]   UPPER AND LOWER BOUNDS ON MEAN THROUGHPUT RATE AND MEAN DELAY IN MEMORY-CONSTRAINED QUEUING-NETWORKS [J].
ARTHURS, E ;
STUCK, BW .
BELL SYSTEM TECHNICAL JOURNAL, 1983, 62 (02) :541-581
[3]   OPEN, CLOSED, AND MIXED NETWORKS OF QUEUES WITH DIFFERENT CLASSES OF CUSTOMERS [J].
BASKETT, F ;
CHANDY, KM ;
MUNTZ, RR ;
PALACIOS, FG .
JOURNAL OF THE ACM, 1975, 22 (02) :248-260
[4]  
Billingsley P, 1968, CONVERGENCE PROBABIL
[5]   SOME CONCEPTS OF NEGATIVE DEPENDENCE [J].
BLOCK, HW ;
SAVITS, TH ;
SHAKED, M .
ANNALS OF PROBABILITY, 1982, 10 (03) :765-772
[6]  
BONDI A, UNPUB
[7]  
BONDI AB, 1984, THESIS PURDUE U
[8]   SOME POISSON APPROXIMATIONS USING COMPENSATORS [J].
BROWN, TC .
ANNALS OF PROBABILITY, 1983, 11 (03) :726-744
[9]   SOME DISTRIBUTIONAL APPROXIMATIONS IN MARKOVIAN QUEUING-NETWORKS [J].
BROWN, TC ;
POLLETT, PK .
ADVANCES IN APPLIED PROBABILITY, 1982, 14 (03) :654-671
[10]   INSENSITIVITY IN QUEUING-SYSTEMS [J].
BURMAN, DY .
ADVANCES IN APPLIED PROBABILITY, 1981, 13 (04) :846-859